# SDR FDEA201206052086

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,796 hours, 21,147 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 4346741031224
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT, FOUND ENTRY DOORS INDICATION ANNUNCIATOR LIGHT INOPERATIVE ON OVERHEAD PANEL.
